# SDR AALA20110125LGA03

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 65,369 hours, 35,098 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT SEAT 27D INOP.  WIRE PULLED OUT OF CONNECTOR BELOW SEAT 27F.  REPLACED PIN & SECURED CONNECTOR.  OPS CHECK NORMAL.
